# SDR SRAA99504

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46063
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

SEATTLE/TOLEDO - FLT 807 - DURING FLIGHT, NR 4 ENGINE FLAMED OUT AT FL 37.0.  SHUT DOWN ENGINE, DESCENDED TO FL 21.0, AND RE-STARTED ENGINE, ALL PARAMETERS CHECKED NORMAL.  PERFORMED VISUAL INSPECTION TO THE INLET AND EXHAUST.  NO DAMAGE NOTED, INSPECT FUEL FILTER, FOUND NO DEFECTS.  (X)
